# SDR AALA20110718DFW02

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 59,171 hours, 20,553 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED ON APPROACH SELECTED FLAPS TO 25 DEGREES BUT FLAPS STUCK AT 20 DEGREES WITH A CORROSPONDING TRAILING EDGE FLAP DISAGREE LIGHT AND EICAS MESSAGE.  FLIGHT LANDED DFW WITHOUT INCIDENT.  RESET RIGHT OUTBOARD FLAP TRANSMITTER OVERLOAD INDICATOR THAT HAD TRIPPED.  SYSTEM GROUND CHECK NORMAL OPERATION.
